# SDR ASAA2023082544784

- Difficulty date: August 25, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N972AK
- Make and model: Boeing 737-9
- Aircraft serial: 43389
- Aircraft time: 5,851 hours, 1,660 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT T/D WITH FO SIDE AS MASTER, LOSS OF LNAV/VTKV, THEN IMMEDIATELY WENT AWAY. NORMAL OPS FOR REST OF ARRIVAL. GROUNDED - YES. COMPLIED WITH FMC RESET PER IFIM 34-61-00-810-918 FMC OPS CHECKS GOOD, COMPLIED IRS TEST PER AMM 3421-00-710-802 OPS TESTS GOOD. ASMC MARK NOTIFIED.
